Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 10, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Apr 18, 2005, 6:19 PM CDT for Fillmore County, York County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2005, 6:19 PM CDT (23:19 UTC)
- Expired
- Apr 18, 2005, 7:05 PM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Fillmore County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 86 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 182319 TORGID NEC059-185-190000- /O.NEW.KGID.TO.W.0010.050418T2319Z-050419T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 619 PM CDT MON APR 18 2005 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... YORK COUNTY IN EAST CENTRAL NEBRASKA FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 700 PM CDT * AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO OVER GRAFTON...OR ABOUT 18 MILES SOUTHWEST OF YORK...MOVING NORTHEAST AT 25 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... FAIRMONT AT 625 PM CDT... MCCOOL JUNCTION AT 640 PM CDT... WACO AT 700 PM CDT... AT 615 PM...EMERGENCY MANAGEMENT REPORTED A FUNNEL CLOUD 3 MILES WEST OF GRAFTON. PEOPLE IN YORK AND FILLMORE COUNTIES SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. LAT...LON 4062 9798 4041 9782 4084 9692 4113 9718 $$ LAWRENCE
3 follow-up statements
000 WWUS53 KGID 182327 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 626 PM CDT MON APR 18 2005 NEC059-185-190000- /O.CON.KGID.TO.W.0010.000000T0000Z-050419T0000Z/ YORK NE-FILLMORE NE- 626 PM CDT MON APR 18 2005 ...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR FILLMORE AND YORK COUNTIES... AT 624 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED 2 MILES WEST OF GRAFTON...OR ABOUT 14 MILES SOUTH OF YORK...MOVING NORTHEAST AT 25 MPH. * THE TORNADO WILL BE NEAR... LUSHTON AT 625 PM CDT... MCCOOL JUNCTION AT 635 PM CDT... WACO AT 700 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. LAT...LON 4062 9798 4041 9782 4084 9692 4113 9718 $$ LAWRENCE
000 WWUS53 KGID 182341 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 641 PM CDT MON APR 18 2005 NEC059-185-190000- /O.CON.KGID.TO.W.0010.000000T0000Z-050419T0000Z/ YORK NE-FILLMORE NE- 641 PM CDT MON APR 18 2005 ...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR FILLMORE AND YORK COUNTIES... AT 635 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR LUSHTON...OR ABOUT 10 MILES SOUTH OF YORK... MOVING NORTHEAST AT 20 MPH. * THE TORNADO WILL BE NEAR... MCCOOL JUNCTION AT 640 PM CDT... WACO AT 700 PM CDT... THIS STORM IS ALSO CAPABLE OF PRODUCING GOLF BALL SIZE HAIL OVER NORTHERN YORK COUNTY AND CENTRAL FILLMORE COUNTY. LAT...LON 4062 9798 4041 9782 4084 9692 4113 9718 $$ LAWRENCE
000 WWUS53 KGID 190005 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 704 PM CDT MON APR 18 2005 NEC059-190014- /O.EXP.KGID.TO.W.0010.000000T0000Z-050419T0000Z/ YORK NE- 704 PM CDT MON APR 18 2005 ...THE TORNADO WARNING FOR YORK COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR EAST CENTRAL NEBRASKA. LAT...LON 4062 9798 4041 9782 4084 9692 4113 9718 $$ LAWRENCE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 18, 2:05 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 18, 2:05 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 205 PM CDT MON APR 18 2005 .SHORT TERM...TONIGHT THROUGH 12Z THURS. MAIN CHALLENGES THROUGHOUT THE PERIOD ARE CONVECTIVE CHANCES EACH AFTN/NIGHT ALONG WITH TEMPERATURES EACH DAY. EARLY MORNING ANALYSIS REVEALED RATHER POTENT UPR LOW CONTINUING TO SPIN OVER THE WESTERN CWA...LIFTING NORTHEAST THROUGH THE AREA. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER WESTERN KANSAS...NEAR KHLC...WITH SFC WARM FRONT LAID OUT ACROSS NORTH CENTRAL KANSAS...JUST SOUTH OF THE CWA. BY EARLY AFTN...PRONOUNCED DRY SLOT BULGE IN ASSOCIATION WITH THE UPR LOW HAD WORKED INTO THE EASTERN COUNTIES...SETTING THE STAGE FOR CONVECTION LATE THIS AFTN. EXPECT LATE AFTN CONVECTION WILL SPILL OVR INTO THE FIRST PERIOD TONIGHT AS UPR LOW LIFTS OUT OF THE AREA AND SFC WARM FRONT MOVES NORTH. HAVE CARRIED PRECIP CHANCES INTO THE OVERNIGHT HOURS...MAINLY OVER THE EAST WHERE THE BEST FORCING EXISTS IN COMBINATION WITH THE LIFTING FRONT...INCREASING LLJ...AND STRONG MOISTURE ADVECTION. BY 12Z TOMORROW...UPR LOW WILL HAVE LIFTED OUT OF THE AREA WITH SUBSIDENCE PREVAILING BY AFTN. HAVE THEREFORE LOWERED CLOUD COVER A BIT TOMORROW...ALTHOUGH COULD SEE A LITTLE STRATUS OVER THE EAST THROUGH THE MORNING WITH MOISTURE BEING TRAPPED UNDER NOCTURNAL INVERSION. WARM FRONT WILL BE CLAYED OUT SOMEWHERE ACROSS THE CWA...WITH LATEST MODEL GUIDANCE SHOWING THE FRONT JUST A BIT FURTHER SOUTH THAN THE PREVIOUS RUNS. CONFIDENCE IN FRONTAL POSITION IS QUITE LOW...HOWEVER BEST GUESS WOULD PUT THE FRONT NORTH OF I-80. GIVEN GOOD INSOLATION TOMORROW AFTN COUPLED WITH ABUNDANT MOISTURE FROM WIDE-OPEN GULF...ATM WILL BECOME INCREASINGLY UNSTABLE BY LATE IN THE DAY...WITH FCST SBCAPES OF 2500-3500+ J/KG LIKELY. EXPECT TO SEE STORMS FIRE BY LATE IN THE DAY ALONG BOUNDARY TO THE NORTH...WITH ANOTHER AREA POSSIBLE ALONG SURGING DRYLINE FROM THE WEST. DEEP LAYER SHEAR REMAINS QUITE WEAK OWING TO SLACK FLOW ALOFT...HOWEVER GIVEN HIGH CAPE ENVIRONMENT WITH MARGINAL SHEAR AND STEEP LOW/MID LEVEL LAPSE RATES...SOME STORMS BECOME SEVERE. MAIN THREAT ATTM LOOKS TO BE HAIL AND WIND...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT IN THE VICINITY OF THE BOUNDARY GIVEN POOLED LOW-LEVEL CAPE AND SUFFICIENT UPDRAFT STRENGTH POTENTIAL WITH GOOD AFTN HEATING. THEREAFTER...SETUP APPEARS CONDUCIVE FOR A HEAVY RAIN THREAT AS SFC BOUNDARY CONTINUES TO BE THE FOCUS FOR CONVECTION THROUGH THE NIGHT WHILE MOISTURE AVAILABILITY REMAINS VERY HIGH AND LOW LEVEL CONVERGENCE ALONG THE FRONT INCREASES. WILL ADD HEAVY RAIN MENTION INTO THE FCST FOR THIS PERIOD. TEMPS THROUGH THE PERIOD WILL BE HIGHLY DEPENDENT ON THE EXACT PLACEMENT OF THE FRONT...HOWEVER HAVE GAMBLED ON THE WARM SIDE OF THINGS TOMORROW AS MUCH OF THE CWA WILL BE SOUTH OF THE BOUNDARY IN THE WARM SECTOR. BY WEDNESDAY...VARIOUS SOLUTIONS SHOW THE FRONT PUSHING BACK SOUTH AS SFC HI BUILDS INTO THE NORTHERN PLAINS. WITH THE SOUTHWARD RETREAT OF THE BOUNDARY AND DIVERGENCE INCREASING ALOFT WITH THE APPROACH OF WESTERN SYSTEM...HAVE MAINTAINED GOING POPS FOR WED AFTN/EVENING. IT APPEARS AT THIS TIME THAT AT LEAST SOME PORTION OF THE CWA WILL ONCE AGAIN BE IN THE WARM SECTOR...AND HAVE ATTEMPTED TO SHOW GRADIENT FROM NW/SE OVER THE AREA. ALSO...THREAT FOR SEVERE STORMS WILL BE INCREASED FOR THOSE AREAS SOUTH OF THE BOUNDARY BY LATE AFTN AS DEEP LAYER SHEAR INCREASES TO 45-50KTS WITH APPROACHING WESTERN TROF AND CAPE VALUES WILL LIKELY ONCE AGAIN BE QUITE HIGH WITH GOOD INSOLATION OVER AT LEAST PART OF THE AREA. .LONG TERM...THURSDAY THROUGH MONDAY...EARLY IN THIS PERIOD THE MODELS ARE SIMILAR BRINGING A WEAK SHORT WAVE ACROSS THE FORECAST AREA WITH A SURFACE LOW PRESSURE SYSTEM JUST TO THE SOUTH. WILL CONTINUE WITH A CHANCE OF THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. BUT THIS IS THE END OF FAIR MODEL AGREEMENT. THE MODELS HAVE FAIRLY SIGNIFICANT DIFFERENCES OVER THE WEEKEND. THE ECMWF HAS AN UPPER RIDGE AND SURFACE HIGH PRESSURE THAT BUILD ACROSS THE FORECAST AREA FRIDAY THROUGH SUNDAY...THEN HAS A LARGE UPPER LOW PRESSURE SYSTEM IN THE GREAT LAKES WITH A SHORT WAVE SWINGING INTO THE PLAINS FOR MONDAY. ON THE OTHER HAND THE GFSLR HAS THE UPPER RIDGE MOVING BACK TO THE WEST ALLOWING THE LOW IN THE GREAT LAKES TO SWING ENERGY INTO THE PLAINS ON SATURDAY. HAVE OPTED TO GO WITH THE ECMWF SINCE THE RETROGRESSION IN THE GFSLR SEEMS A LITTLE OUT OF PLACE. WITH THE UPPER RIDGE BUILDING INTO THE PLAINS ON FRIDAY...EXPECT THAT THE THUNDERSTORMS WILL COME TO AN END BY MID DAY. WITH THE RIDGE ACROSS THE AREA SATURDAY AND SUNDAY THERE WILL BE DRY WEATHER AND MILD TEMPERATURES. THE NEXT QUESTION THEN IS WHAT TO DO WITH THE SYSTEM THAT TRIES TO SWING INTO THE PLAINS ON MONDAY. FOR NOW WILL KEEP IT DRY AS THE RIDGE WILL PROBABLY REMAIN STRONG ENOUGH TO KEEP THE MAIN SYSTEM TO THE EAST. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && LAWRENCE/JCB
Hazardous weather outlook, Apr 18, 4:10 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 410 PM CDT MON APR 18 2005 CORRECTED DAY LABELS FOR DAYS 2 THROUGH 7 NEZ049-064-077-087-191200- FILLMORE NE-POLK NE-THAYER NE-YORK NE- INCLUDING THE CITIES OF...YORK 410 PM CDT MON APR 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT FOR THE AREA ALONG HIGHWAY 81 FROM OSCEOLA TO HEBRON. THUNDERSTORMS WILL CONTINUE THIS EVENING AND SOME OF THESE STORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE FROM HAIL TO NEAR GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. THE THREAT OF THUNDERSTORMS WILL DECREASE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY EVENING. THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE 80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE TONIGHT. EMERGENCY MANAGERS AND SPOTTERS SHOULD CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE WEATHER ON TUESDAY THROUGH THURSDAY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KSZ007-018-019-NEZ039>041-046>048-061>063-073>076-084>086-191200- ADAMS NE-BUFFALO NE-CLAY NE-FRANKLIN NE-GREELEY NE-HALL NE- HAMILTON NE-HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS- NANCE NE-NUCKOLLS NE-OSBORNE KS-PHELPS NE-SHERMAN NE-VALLEY NE- WEBSTER NE- INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS... HOLDREGE AND KEARNEY 410 PM CDT MON APR 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING. MOST STORMS ARE NOT EXPECTED TO BECOME SEVERE BUT MAY PRODUCE SOME SMALL HAIL AND GUSTY WINDS TO 40 MPH. THE THREAT OF THUNDERSTORMS WILL END AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY EVENING. THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE 80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING. EMERGENCY MANAGERS AND SPOTTERS SHOULD CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE WEATHER ON TUESDAY THROUGH THURSDAY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KSZ005-006-017-NEZ060-072-082-083-191200- DAWSON NE-FURNAS NE-GOSPER NE-HARLAN NE-PHILLIPS KS-ROOKS KS- SMITH KS- INCLUDING THE CITIES OF...LEXINGTON AND PHILLIPSBURG 410 PM CDT MON APR 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY EVENING. THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE 80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT. EMERGENCY MANAGERS AND SPOTTERS SHOULD CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE WEATHER ON TUESDAY THROUGH THURSDAY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KISNER
In the hours before
Local storm report, Apr 18, 5:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
529 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 5 NNE MCCOOL JUNCTION 40.81N 97.56W
04/18/2005 0.75 INCH YORK NE TRAINED SPOTTER
&&
MORITZLocal storm report, Apr 18, 5:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
530 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 3 SW HENDERSON 40.75N 97.85W
04/18/2005 0.75 INCH HAMILTON NE TRAINED SPOTTER
&&
MORITZLocal storm report, Apr 18, 5:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
544 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 5 S WACO 40.82N 97.46W
04/18/2005 1.00 INCH YORK NE NWS EMPLOYEE
AT THE INTERSTATE INTERCHANGE
&&
MORITZLocal storm report, Apr 18, 6:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
608 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 W GRAFTON 40.63N 97.81W
04/18/2005 1.00 INCH FILLMORE NE EMERGENCY MNGR
ALONG WITH 45 TO 60 MPH WINDS...ALONG THE CLAY/FILLMORE
COUNTY LINE
&&
KISNERLocal storm report, Apr 18, 6:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 W GRAFTON 40.63N 97.75W
04/18/2005 1.75 INCH FILLMORE NE EMERGENCY MNGR
&&
KISNERLocal storm report, Apr 18, 6:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
618 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FUNNEL CLOUD 3 W GRAFTON 40.63N 97.77W
04/18/2005 FILLMORE NE EMERGENCY MNGR
&&
KISNERThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:22 PM CDT | Severe Thunderstorm Warning | GID | York | 53 min |
| Apr 18, 4:40 PM CDT | Tornado Warning | GID | York | 50 min |
| Apr 18, 5:29 PM CDT | Severe Thunderstorm Warning | GID | York | 61 min |
| Apr 18, 5:51 PM CDT | Severe Thunderstorm Warning | GID | Clay | 39 min |
| Apr 18, 6:04 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 41 min |
| Apr 18, 6:28 PM CDT | Flash Flood Warning | GID | Fillmore | 6 hr |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.